... weeks ago for severe anxiety. It seemed to work great for about 2 weeks. Then I had a major back set with the anxiety overnight. My psychiatrist increased it to 50 mg. 3 times a day. When I was on the 25mg. no grogginess, but on the 50 mg. I stay groggy. I've only been on the 50 mg. for 4 days. Will this go away when my body gets used to it? I also take 1mg. Xanax 3 times a day along with 100 mg. of Pristiq. I've been on the xanax and pristq for about 3-4 years. I would appreciate any info out there. Thank you and God Bless
Based on your response, I would suggest you tell your doctor how groggy you are.
I have read that less seroquel works better for sleep. I take 100 mg at bedtime and sleep 8 hours.
I do not wake up groggy. I used to take 200 mg at bedtime and sleep for 18 hrs and wake up tired.
I read less is more for some people and that may be the case for you. Call your doctor.
Hope this helped.
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jan 2013 • 3 answers
Posted 28 Nov 2013 • 4 answers
Posted 13 Apr 2015 • 1 answer
Anxiety - This is my second day after taking 25mg seroquel and I don't like the way it makes me feel
Posted 5 Nov 2015 • 2 answers
Posted 25 Jan 2017 • 0 answers